# SDR AALA970981

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - CORROSION ON STAND-OFF BRACKET FOR WIRING FS 720F AT STR 28R.  REMOVED AND INSTALLED NEW PART, STAND-OFF BRACKET.  TST:  65,866.18 HOURS.  CYCLES:  43,812.  (X)
